Novel stability criteria for T-S fuzzy systems

Full text for this resource is not available from the Research Repository.

Zhao, X, Zhang, L, Shi, Peng and Karimi, HR (2014) Novel stability criteria for T-S fuzzy systems. IEEE Transactions on Fuzzy Systems, 22 (2). 313 - 323. ISSN 1063-6706

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/26678
DOI https://doi.org/10.1109/TFUZZ.2013.2254491
Official URL http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arn...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Lyapunov function; membership-dependent; stability; Takagi-Sugeno fuzzy system
Citations in Scopus 154 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login